# SDR DALA2021101106218

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 67,288 hours, 25,026 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3745 -DE- DUE TO ANTI-SKID FAULT ILLUMINATED. CORRECTIVE ACTION: PERFORMED AACU BITE CHECK. FAULTED #1 WHEEL TRANSDUCER. REPLACED SAME. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
